# SDR SIMA20150413002

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 26,098 hours, 21,562 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 7008471667
- Part serial: 05038202
- Condition: Failed
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WEATHER RADAR ON MFD DOES NOT WORK.  R & R WX RADAR CTL IAW AMM 34-42-02.  OPERATIONS CHECKED GOOD.
